Alert archive / West Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Mar 19, 2012, 12:13 AM EDT for Braxton County, West Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2012, 12:13 AM EDT (04:13 UTC)
- Expired
- Mar 19, 2012, 12:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Charleston, WV
County Braxton County, WV
The radar
The Charleston,WV radar (KRLX), 79 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 4.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
203
WWUS81 KRLX 190413
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1213 AM EDT MON MAR 19 2012
WVZ016-018-027-028-190445-
BRAXTON WV-CALHOUN WV-CLAY WV-ROANE WV-
1213 AM EDT MON MAR 19 2012
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ROANE...NORTH
CENTRAL CLAY...SOUTHERN CALHOUN AND SOUTHWESTERN BRAXTON COUNTIES...
AT 1206 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST
OF SPENCER...MOVING EAST AT 25 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR NICUT AROUND 1220 AM...NEBO AROUND 1225 AM...
ROSEDALE AROUND 1230 AM...SERVIA AROUND 1235 AM...WILSIE AROUND 1240
AM AND FRAMETOWN AROUND 1245 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
36 AND 58.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3854 8076 3856 8079 3854 8083 3860 8123
3878 8120 3877 8104 3876 8103 3877 8102
3872 8098 3876 8091 3875 8072
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Mar 18, 10:00 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 18, 10:00 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 1000 PM EDT SUN MAR 18 2012 .SYNOPSIS... WEAK FLOW WITH SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. RIDGING ALOFT AND SLIGHTLY DRIER AIR TUESDAY THROUGH THURSDAY. ANOTHER LOW PRESSURE SYSTEM AFFECTS THE AREA FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH MONDAY/... 10PM UPDATE...ONLY CHANGE WAS TO DECREASE POPS OVER SOUTHERN HALF OF CWA AND RAISE POPS OVER NORTHERN ZONES WHERE CONVECTION STILL PERSISTS AT THIS HOUR. OTHERWISE...NO MAJOR CHANGES NEEDED. PREVIOUS DISCUSSION FOLLOWS... ONE MID LEVEL VORT CENTER EXITS EASTERN PORTION OF THE FORECAST AREA...AS ANOTHER ENTERS FROM THE WEST. MATURE FEATURE EXITING THE EASTERN MOUNTAINS CONTAINS MAINLY WEAKENING STRATIFORM PRECIPITATION...WHILE THE FEATURE MOVING ACROSS SOUTHEAST OHIO IS JUST STARTING TO GENERATE MORE CONVECTIVE SHOWER AND THUNDERSTORM DEVELOPMENT. MAIN FOCUS FOR SHOWER DEVELOPMENT WILL BE ACROSS SOUTHEAST OH AND CENTRAL WV AS THIS MID LEVEL VORT CENTER TRACKS ACROSS THE FORECAST AREA. HOWEVER...CONVECTIVE DEVELOPMENT MAY ALSO OCCUR ACROSS CENTRAL KY AND MOVE INTO SOUTHERN COALFIELDS WHERE FLASH FLOOD WATCH REMAINS IN PLACE FOR THREE COUNTIES. FOR TEMPS...MAINLY USED SREF BIAS CORRECTED GRIDS FOR MAX AND MIN TEMPS FOR TONIGHT AND MONDAY WITH SOME MINOR TWEAKS. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... THE MAIN THEME FOR THIS PERIOD WILL BE THE CONTINUED WELL ABOVE NORMAL TEMPERATURES FOR THIS TIME OF YEAR. BUT THE DEW POINTS WILL ALSO REMAIN HIGHER THAN NORMAL...MOSTLY IN THE LOW AND MID 50S. SHOWERS MAY LINGER MONDAY EVENING ACROSS THE ROUTE 50 CORRIDOR ON NORTH AND DOWN INTO THE CENTRAL MOUNTAINS. THE WEAK LOW LEVEL FLOW...UNDER THE BUILDING MID LEVEL RIDGE...WILL TURN TO SOUTHEAST ON TUESDAY. MOISTURE REMAINS MARGINAL. WILL LEAVE SOME 20 TO 30 POPS ON OUR UPSLOPE AREAS...INCLUDING THE BKW VCNTY BOTH TUESDAY...AND NOW...WILL INCLUDE THAT PATTERN FOR WEDNESDAY TOO. THOSE POPS MAY MOVE FURTHER WEST...OR WNW...INTO ERN KENTUCKY ON WEDNESDAY TOO. HARD TO BELIEVE WE CONTINUE TO FORECAST OVERNIGHT MINIMUM TEMPERATURES ALMOST AS WARM AS OUR NORMAL HIGH TEMPERATURE... SUCH AS THE MID 50S FOR THE LOWLANDS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... UPPER RIDGE HOLDS OFF S/W TROF TO THE W LONG ENOUGH TO KEEP THE WEATHER DRY THROUGH THU...SAVE PERHAPS FOR SCATTERED DIURNAL CONVECTION. AFTER THAT...MODEL DIFFERENCES ARISE ON TIMING OF UPPER LOW AS IT TRACKS THROUGH A LONG WAVE RIDGE POSITION. KEY IS TIMING OF NORTHERN STREAM S/W ENERGY OVER TOP OF SAID RIDGE...WHICH AFFECTS TIMING OF THE UPPER LOW AND HOW FAR N OR S IT ENDS UP AS IT APPROACHES THE E COAST OVER THE WEEKEND. WENT LARGELY WITH HPC ON POP AND SKY FOR TIMING...WHICH WOULD HAVE SYSTEM APPROACHING THU NT AND FRI AND THEN MOVES THROUGH FRI NT AND SAT. LOOKS LIKE SYSTEM WILL BE WEAKENING AS IT APPROACHES...BUT STILL MOISTURE LADEN...WITH PW VALUES OF BETWEEN 1.2 TO 1.35 INCHES...NOT ONLY WAY ABOVE NORMAL...BUT IN FACT IN THE 99TH PERCENTILE...FOR THIS TIME OF YEAR. SO ANY RAINFALL WITH SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS FEATURE COULD BECOME EXCESSIVE. WILL LEAVE WATER MENTION IN RWS BUT CONTINUE TO KEEP OUT OF HWO FROM THIS DISTANCE...PARTICULARLY GIVEN TIMING UNCERTAINTY. THE WEATHER SHOULD DRY OUT AND COOL DOWN A BIT IN THE WAKE OF THIS SYSTEM LATE IN THE WEEKEND. MINOR CHANGES TO TEMPERATURES VIA BLENDING IN CONSALL OR BCCONSALL. HAVE THU A LITTLE WARMER AND THEN SLOWER COOLING TREND INTO THE WEEKEND WITH SYSTEM MOVING THROUGH. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... ISOLATED TO SCATTERED CONVECTION HAS DEVELOPED IN ASSOCIATION WITH A SHORTWAVE TROUGH PUSHING EAST ACROSS THE AREA. BULK OF CONVECTION IS OVER SOUTHEAST OHIO. EXPECT STRONG WIND GUSTS AND HAIL IN ASSOCIATION WITH ANY THUNDERSTORM ACTIVITY. BULK OF STORMS WILL DISSIPATE AFTER 03Z. OTHERWISE...MAINLY VFR CONDITIONS...ALTHOUGH EXPECT BRIEF MVFR/IFR CONDITIONS WITH ANY CONVECTION. VFR EXPECTED ON MONDAY...ALTHOUGH SCATTERED SHOWERS AND THUNDERSTORMS WITH BRIEF MVFR/IFR CONDITIONS ARE EXPECTED AGAIN. COULD BE SOME PATCHY MVFR FOG TONIGHT...PARTICULARLY WEST WHERE BETTER CLEARING SHOULD TAKE PLACE. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY... FORECAST CONFIDENCE...HIGH. ALTERNATE SCENARIOS: DEVELOPMENT/LOCATION OF ANY FOG LATE TONIGHT WILL BE DEPENDENT ON THE AMOUNT OF CLEARING THAT CAN TAKE PLACE...AND WHETHER OR NOT WINDS BECOME CALM OVERNIGHT. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H L BKW CONSISTENCY H H M M M M H H H H H H EKN CONSISTENCY H H M M M M H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE MON 03/19/12 UTC 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 EDT 1HRLY 22 23 00 01 02 03 04 05 06 07 08 09 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H L L L L L L H BKW CONSISTENCY H H M H H H H H H H H H EKN CONSISTENCY H H H H H H H M H H H H PKB CONSISTENCY H H H H H H H M H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 00Z TUESDAY... NO WIDESPREAD IFR CONDITIONS EXPECTED AT THIS TIME. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KMC/KTB/TRM NEAR TERM...KMC/SL SHORT TERM...KTB LONG TERM...TRM AVIATION...SL
Hazardous weather outlook, Mar 18, 10:05 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1005 PM EDT SUN MAR 18 2012 KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-013>016-024>028- 030>040-046-047-200215- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN- PUTNAM-KANAWHA-ROANE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 1005 PM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-075-076-WVZ009>011-017>020-029-200215- PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-WIRT-CALHOUN- RITCHIE-DODDRIDGE-GILMER- 1005 PM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH LATE TONIGHT ACROSS SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. LARGE HAIL AND HEAVY RAINFALL ARE THE PRIMARY THREATS WITH ANY CONVECTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Mar 18, 10:56 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1056 PM EDT SUN MAR 18 2012
OHZ075-076-085-190330-
ATHENS OH-MEIGS OH-WASHINGTON OH-
1056 PM EDT SUN MAR 18 2012
...A STRONG THUNDERSTORM WILL AFFECT ATHENS...NORTHEASTERN MEIGS AND
SOUTHWESTERN WASHINGTON COUNTIES...
AT 1052 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF NELSONVILLE...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR STROUD RUN STATE PARK AROUND 1110 PM AND
COOLVILLE AROUND 1130 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3947 8205 3946 8206 3946 8203 3929 8167
3909 8185 3936 8229 3947 8223 3947 8218
3951 8217 3952 8216Local storm report, Mar 18, 11:00 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1100 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM HAIL 9 NE SANDYVILLE 39.00N 81.54W
03/18/2012 E0.70 INCH JACKSON WV CO-OP OBSERVER
OBSERVED DIME SIZE HAIL FOR OVER A 5 MINUTE PERIOD
&&
EVENT NUMBER RLX1200201
SLSpecial weather statement, Mar 18, 11:06 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1106 PM EDT SUN MAR 18 2012
WVZ008-016>019-190345-
CALHOUN WV-JACKSON WV-RITCHIE WV-ROANE WV-WIRT WV-
1106 PM EDT SUN MAR 18 2012
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL JACKSON...
NORTHWESTERN CALHOUN...NORTHWESTERN ROANE...SOUTHWESTERN RITCHIE AND
WIRT COUNTIES...
AT 1101 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF ELIZABETH...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR LUCILLE AROUND 1120 PM...CHERRY AROUND 1130
PM...CRESTON AROUND 1140 PM AND MUNDAY AROUND 1150 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3887 8110 3887 8159 3904 8161 3903 8159
3903 8158 3906 8154 3911 8112Local storm report, Mar 18, 11:41 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1141 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1111 PM HAIL ATHENS 39.31N 82.08W
03/18/2012 U0.25 INCH ATHENS OH PUBLIC
&&
NNNNSpecial weather statement, Mar 18, 11:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1144 PM EDT SUN MAR 18 2012
WVZ016-018-027-028-190415-
BRAXTON WV-CALHOUN WV-CLAY WV-ROANE WV-
1144 PM EDT SUN MAR 18 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLAY...
SOUTHEASTERN ROANE...SOUTHERN CALHOUN AND SOUTHWESTERN BRAXTON
COUNTIES...
AT 1136 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
SPENCER...MOVING EAST AT 25 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR LEFT HAND AROUND 1150 PM...TARIFF AROUND 1155
PM...WALLBACK AROUND 1205 AM...CHLOE AROUND 1210 AM AND NEBO AROUND
1215 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
25 AND 49.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3853 8091 3858 8141 3876 8140 3877 8104
3877 8103 3872 8098 3877 8089Special weather statement, Mar 19, 12:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1213 AM EDT MON MAR 19 2012
WVZ016-018-027-028-190445-
BRAXTON WV-CALHOUN WV-CLAY WV-ROANE WV-
1213 AM EDT MON MAR 19 2012
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ROANE...NORTH
CENTRAL CLAY...SOUTHERN CALHOUN AND SOUTHWESTERN BRAXTON COUNTIES...
AT 1206 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST
OF SPENCER...MOVING EAST AT 25 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR NICUT AROUND 1220 AM...NEBO AROUND 1225 AM...
ROSEDALE AROUND 1230 AM...SERVIA AROUND 1235 AM...WILSIE AROUND 1240
AM AND FRAMETOWN AROUND 1245 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
36 AND 58.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3854 8076 3856 8079 3854 8083 3860 8123
3878 8120 3877 8104 3876 8103 3877 8102
3872 8098 3876 8091 3875 8072The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:06 PM EDT | Special Weather Statement | RLX | Wirt | 39 min |
| Mar 18, 11:23 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wood | 30 min |
| Mar 18, 11:44 PM EDT | Special Weather Statement | RLX | Roane | 31 min |
| Mar 19, 1:20 AM EDT | Special Weather Statement | RLX | Pleasants, Tyler | 25 min |
| Mar 19, 2:07 AM EDT | Severe Thunderstorm Warning | RLX | Wood | 38 min |
| Mar 19, 3:18 AM EDT | Special Weather Statement | RLX | Jackson | 27 min |
| Mar 19, 3:28 AM EDT | Special Weather Statement | RLX | Clay | 32 min |
| Mar 19, 4:05 AM EDT | Special Weather Statement | RLX | Roane | 25 min |
| Mar 19, 4:11 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Roane | 49 min |
| Mar 19, 4:41 AM EDT | Special Weather Statement | RLX | Calhoun, Gilmer, Wirt | 34 min |
| Mar 19, 5:17 AM EDT | Special Weather Statement | RLX | Jackson, Roane | 28 min |
| Mar 19, 9:42 AM EDT | Special Weather Statement | RLX | Clay, Fayette, Kanawha, Nicholas | 2 hr |
| Mar 19, 4:35 PM EDT | Special Weather Statement | RLX | Wood | 25 min |
| Mar 19, 5:13 PM EDT | Special Weather Statement | RLX | Ritchie | 47 min |
| Mar 19, 5:24 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wood | 36 min |
| Mar 19, 5:59 PM EDT | Special Weather Statement | RLX | Tyler | 31 min |
| Mar 19, 6:29 PM EDT | Special Weather Statement | RLX | Doddridge, Tyler | 46 min |
| Mar 19, 6:54 PM EDT | Special Weather Statement | RLX | Upshur | 36 min |
| Mar 19, 7:03 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis, Upshur | 27 min |
| Mar 19, 7:43 PM EDT | Special Weather Statement | RLX | Barbour | 32 min |
| Mar 19, 7:45 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Randolph, Upshur | 45 min |
| Mar 18, 8:18 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry | 42 min |
| Mar 18, 8:40 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan | 35 min |
| Mar 18, 9:14 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Washington | 46 min |
| Mar 18, 9:26 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Perry | 34 min |
| Mar 18, 9:59 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Washington | 46 min |
| Mar 18, 10:56 PM EDT | Special Weather Statement | RLX | Athens | 34 min |
| Mar 18, 11:28 PM EDT | Flash Flood Warning | RLX | Athens, Vinton | 2 hr |
| Mar 19, 1:58 AM EDT | Special Weather Statement | RLX | Athens | 32 min |
| Mar 19, 2:58 PM EDT | Special Weather Statement | RLX | Athens | 2 hr |
| Mar 19, 3:09 PM EDT | Special Weather Statement | RLX | Athens | 36 min |
| Mar 19, 3:49 PM EDT | Special Weather Statement | RLX | Athens | 71 min |
Nearby
Special Weather Statements in West Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.